International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 4, Pages 669-672
Set-set topologies and semitopological groups
Department of Mathematical Sciences, Ball State University, Muncie 47306-0490, IN, USA
Received 10 May 1988
Copyright © 1989 Kathryn F. Porter. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.